# SDR DALA2019021901047

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,964 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604 / EMERGENCY EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED EMERGENCY EXIT LIGHT COVER. (0947539)
